# SDR QXEA2014092300795

- Difficulty date: September 15, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 5,876 hours, 6,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 85339542101
- Condition: Corroded
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR OUTER EDGE BEAM CORRODED.  LOCATED AND DRILLED NEW AFT PAX DOOR OUTER EDGE BEAM IAW IAW SRM 51-40-07.  INSTALLED NUT PLATES IAW SRM 51-42-05, REPAIR-01. INSTALLATION OF OUTER EDGE BEAM, OF AFT PASSENGER DOOR, PERFORMED.
